Author Topic: My experience coming off the pill.  (Read 791 times)

butterfly6118

  • Newbie
  • *
  • Posts: 1
    • View Profile
My experience coming off the pill.
« on: March 22, 2015, 03:52:59 PM »
I was on the pill from the time I had my daughter till I had my tubes tied in April.  When  I first got my tubes done I went off the pill . I was on yaz for 5 years . I was okay coming off of them. But when my skin got really bad I decided to go back on them as it was making me depressed. Going back on them didn't go well. I was back on yaz for a couple of months when my pharmacy switched them out for the generic version Mia. I didn't really think much of it and took the Mia for 2 months. This was a huge mistake. The Mia was different and my body went nuts on it. My breasts hurt so bad for entire 2 months. I have never had them hurt like that . Only when I was pregnant. I use to cry at night they hurt so bad. I went to the Dr about it and she found a lump in one of breasts and sent me for a mammogram.  even though the  lump turned out to be nothing it was a terrifying experience. My Dr got really mad at the pharmacy for switching them out. Not only did my breasts hurt I was having terrible Mood swings and constant bleeding. After two months on mia I got the yaz back. But after just a month or two my sex drive was completely gone. I couldn't go near my husband. I couldn't even force myself and even if I did it was horrible for me. I got nothing out of it. I decided that clear skin was not worth this and went off the yaz. I had 3 active pills left when I stopped. I just couldn't take them anymore. It's been just a month since I went off the yaz. Right away I got my sex drive back. But some weird and scary things started to happen. Just a week ago I was at work as a teller at a small bank. I was helping a customer and in the blink  of an eye literally I was on the floor with paramedics and my poor boss scared out of her wits. What had happened as told by my  boss was that was helping a customer when she heard me give out this pain full scream. She was in her office.  When she heard it she figured I hurt my knee as I had had had surgery on it months ago. But when she came  to check on me she found me on the floor in the middle of a seizure and I was choking unable to swallow and turning blue.  had my boss not turned me on my side I don't know if I would be here telling you this.  I was rushed to hospital.  the Dr thought that it was caused by my welbutrin as it has tHat  side effects But I have been on  it for 5 years and I would think that if I was going to have that side effect I would have had it by now. All my tests have come back normal. I hurt my head pretty bad when I fell but most pain full is that I fell on my butt first on a very hard floor and hurt my tail bone really bad. I am unable to bend over get up from a chair or climb stairs because of the intense pain. There is nothing they can  do but give me pain killers. The only treatment is time. This is my first period without the yaz and I never got it. I know I am not pregnant.  My tubes are cut and burnt.  I had a tiny bit of spotting and then nothing. I truly believe that my seizure  was caused by the yaz and my hormones being on a crazy roller coaster.  Drs deny it. But I have never had this happen and they can't seem to give me another cause. I am sure it was the yaz. No one should take it. I loved it  at first but coming off of it has been a nightmare for me and everyone else.  Please don't take it. It will screw your body up.

Texas8711

  • Administrator
  • Newbie
  • *****
  • Posts: 13
    • View Profile
Re: My experience coming off the pill.
« Reply #1 on: March 31, 2015, 11:41:08 AM »
Hi Butterfly,

Thank you for sharing your story!  I am so sorry that you had this terrifying experience.  I can only hope that you will feel better with time, as your body begins to readjust after Yaz. 
Low sex drive and mood swings are very common while on the pill... these can be very scary and frustrating things to experience.  It can take a personal toll, as well as one on a relationship!   Breast pain is also common with hormonal changes, I'm sorry you had to experience all of this.
I am also very sorry to hear about the seizure.  There really is no research (to my knowledge) on how these hormones interact with other medications (like the Wellbutrin that you mentioned).  My hope is that you will start to feel better with time.
Please keep us posted and thank you for sharing your story.